# SDR QXEA9700176

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38075412
- Condition: Malfunction
- Location: Aft Fuselage
- Part time: 11,426 hours
- Stage of operation: TX
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAS SMOKE IN CABIN.  INSPECTED AND DETERMINED TO BE FROM AUXILIARY POWER UNIT.  COMPLIED WITH BLEED AIR BLOW OUT AND PLACED APU ON MEL.  AIRCRAFT RETURNED TO SERVICE.  MEL CLEARED ON 5/10/97 BY REPLACING APU, OPERATIONAL CHECK GOOD.
